It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Calcium

Re: Calcium

[ Back to Messages ]

Message

Posted by Melinda on July 23, 2000 at 21:18:49:

In Reply to: Calcium posted by Barbara on November 03, 1999 at 21:47:30:

: All of you that have osteoporosis,I sure am taking calcium supplements.What I was wondering is,does anyone have trouble with the calcium,such as bloating,etc. I have read that calcium cabonate is the best thing for supplements. Could anyone share their experiences with calcium? Thanks....

I have just started taking calcium supplements and everyone I take makes my stomach hurt. Those fudge candy ones, Tums, regular calcium pills they all cause me pain - I am attacking this problem with a high calcium diet!


Follow Ups




All times are GMT -7. The time now is 12:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!